# SDR FDEA201906201383

- Difficulty date: June 20, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 67,177 hours, 15,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: ABA7202117
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT RIGHT HAND OBSERVER SEAT BASE MEMBRANE CUT OUT AT STATION 360 X = - 5   FOUND CRACKED .   COCKPIT , CRACKED AT RIGHT HAND OBSERVER SEAT BASE MEMBRANE CUT OUT STATION 360   X = - 5 , REPAIRED AS PER SRM 53-00-00-2R FIGURE 208 SHEET 7 , SRM 53-10-51-2R FIGURE 201   REPAIR 1 AND E. A . #: 1-5300-T0347936 P 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
